# SDR UIEA2019070504680

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 31,964 hours, 5,370 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4136T1001
- Part serial: 3098
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INBD FLAP ELEC MOTOR FAIL. ( PERFORMED WIRING CHECK, THE RESULT WAS SATISFACTORY IAW WDM 27-51-21 REV. 21. INSTALLED NEW INBD ELECTRICAL MOTOR IAW AMM 27-51-17-000-801 REV. 29 AND 27-51-17-400-801 REV. 29, STEP 3, A TO D (3). PERFORMED INSTALLATION TEST, TEST RESULT WAS NORMAL IAW AMM 27-51-17-400-801 REV. 29.  )
